# SDR DALA2025111408351

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 57,958 hours, 28,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.A 2561-01257-01A STEP 12.B M NIMUM ENGAGEMENT BELOW OF 0.37 INCH AT FORWARD FLOOR FITTING ON GIRT BAR OF L1 DOOR.   GIRT BAR OF L1 DOOR WAS REPAIRED PER PRI 630309-14 REV.0, PRI 630309-14 REV.1 AND ERA 630309-14AD REV ORIGINAL. (1302502)
